MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX45012UX
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis summary: there was no deformation evident to the stent wraps and stent strut.The device returned with a detachment on the hypotube 12.65cm distal to the strain relief.A kink was evident on the hypotube 10.5cm distal to the strain relief.The hypotube material was oval and jagged on both sides of the detachment site.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure, an attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a severely tortuous and calcified lesion exhibiting 80% stenosis.It was informed that the vessel associated with the event was located in the proximal right carotid.There were no abnormalities in relation to anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop/tray.The device was inspected with no issues identified.Negative prep was performed with no issues noted.The lesion was not pre-dilated.The device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device.Excessive force was used during delivery.It was reported that the catheter shaft kinked and was unable to advance.The device was returned with a detachment on the shaft.It was reported that the catheter broke in the body prior to stent placement.It was removed from the body without any complications.Patient status post-procedure is alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7672769
Report Number9612164-2018-01676
Device Sequence Number11112133
Product Code NIQ
UDI-Device Identifier00643169557239
UDI-Public00643169557239
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2019
Device Catalogue NumberRONYX45012UX
Device Lot Number0008765409
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2018
Initial Date Received by Manufacturer 06/14/2018
Supplement Date Received by Manufacturer09/11/2018
08/08/2018
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date09/14/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR